# SDR UALA2010062202199

- Difficulty date: June 22, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 41,797 hours, 16,337 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 3249
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT VIBRATION 310 KIAS. RT TURN AND WINGS LEVEL FL180-220. SMOOTH AIR.CG31.6.GW131.3. EPR1.34. CHECKED RUDDER FREEPLAY FOUND UPPER (BLUE SYSTEM) SERVO BYPASSING AND VERY HOT. REMOVED UPPER RUDDER SERVO. REPLACED RUDDER BLUE SERVO. OPS GOOD.
